# SDR 96UAL900903

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7259U
- Make and model: Boeing 727222
- Aircraft serial: 21406
- Engine: Pwa JT8D15
- System (JASC): 2760 · Drag Control System
- Part: Rod End
- Part number: 69268661
- Condition: Out Of Adjust
- Location: Nr 10 Spoiler
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT REQUIRES 2 DEGREES LEFT WING DOWN AILERON TRIM FOR STRAIGHT AND LEVEL FLIGHT WITH ZERO DEGREE RUDDER TRIM.  *S/D*  FOUND THAT AIRCRAFT WAS EXPERIENCING SPOILER FLOAT ON THE  NR 10 FLIGHT SPOILER.  REPLACED AND ADJUSTED ROD END, TRIM IMBALANCE ELIMINATED.
